# SDR ASAA2018061845082

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,251 hours, 11,187 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fan
- Condition: Obstructed
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MCDU BLANKED OUT AT LEAST FOUR TIMES OVER A PERIOD OF LESS THAN ONE HOUR. DISPLAYED FAIL LIGHT.  SEEMED TO RUN A BIT TEST AND RECOVER TEMPORARILY.  NO OTHER CHANGES NOTED.  OPERATED NORMALLY AFTERWARD.  ACFT GROUNDED.   FAULT CODE 346-040-32 INITIAL INSPECTION, RT MCDU WORKING,  LCD TEMP WAS READING 36 DEGREES C. REMOVED CDU AND FOUND DUST BLOCKAGE IN COOLING VENTS. CLEANED COOLING VENTS IAW AMM 34-61-01-100-801, VERIFIED EQUIPMENT COOLING WORKING PROPERLY TO MCDU RACK. REINSTALLED AND RAN FOR 30 MINUTES, NO DEFECTS NOTED. LCD TEMP DROPPED TO 28 DEGREES C. NO HISTORY LAST 30 DAYS.
